Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 107, NWS Jackson, KY

June 10, 20086 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 10, 2008, 1:30 AM EDT for 6 counties in Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 10, 2008, 1:30 AM EDT (05:30 UTC)
Expired
Jun 10, 2008, 2:00 AM EDT
In force
30 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon

Counties Breathitt County, KY, Clay County, KY, Estill County, KY, Jackson County, KY, Lee County, KY, Owsley County, KY

The radar

The Jackson,KY radar (KJKL), 40 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 736 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
736 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1829 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:52 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 9, 10:52 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1052 PM EDT MON JUN 9 2008

.SHORT TERM.../THE REST OF TONIGHT/...UPDATED

BASED ON RECENT TRENDS OF CONVECTION ONGOING S AND W OF THE AREA IN
ADVANCE OF AN APPROACHING COLD FRONT AND UPPER LEVEL SW/V AND
RELATIVELY MOIST AND UNSTABLE AIRMASS IN PLACE...UPDATED TO INCLUDE
SLIGHT CHANCE TO CHANCE POPS FOR THE ENTIRE NIGHT. SCATTERED
CONVECTION OVER TN/SW VA SHOULD AFFECT PARTS OF THE SOUTHEAST CWA
OVERNIGHT...WITH ADDITIONAL CONVECTION OVER CENTRAL KY AND THE
CUMBERLAND PLATEAU DRIFTING NE AND WEAKENING WITH TIME...THOUGH
LIKELY STILL ISOLATED TO SCATTERED COVERAGE ONCE IT REACHES THE CWA.
ALTHOUGH SOME AREAS OF CLEAR SKIES EXIST ATTM...INCREASED SKY COVER
OVERNIGHT WITH CONVECTION EXPECTED TO MOVE INTO THE AREA AND DEBRIS
CLOUDS ANTICIPATED OUTSIDE OF CONVECTION. THE PREVIOUS FORECAST LOW
TEMPERATURES STILL LOOK REACHABLE AS VALLEYS SHOULD DROP OFF IN AREAS
OF CLEAR SKIES OUTSIDE OF CONVECTION.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TONIGHT THROUGH WEDNESDAY NIGHT/

UPPER TROUGH OVER THE GREAT PLAINS TODAY WILL HEAD EAST AND FURTHER
SUPPRESS THE RIDGE OVER THE SE CONUS. THE SURFACE COLD FRONT
ASSOCIATED WITH IT WILL APPROACH THE REGION TONIGHT...AND ENTER ON
TUESDAY...AFTER A WEAK LOW PRESSURE SYSTEM MOVES NORTHEAST ALONG THE
FRONT OVER THE MIDWEST. THE FRONT WILL BE WEAKENING AS IT ARRIVES AND
IS EXPECTED TO STALL AS IT TRIES TO EXIT TO OUR SOUTH.

AT LEAST SCATTERED SHOWERS AND STORMS SHOULD OCCUR WITH THE FRONT ON
TUESDAY. CLOUDS AND WHAT PRECIP OCCURS WILL LIKELY LIMIT OUR
DESTABILIZATION...WITH HIGHS ONLY IN THE LOWER TO MID 80S FOR
TUESDAY. WINDS ALOFT WILL BE MODEST AT BEST. THESE TWO FACTORS SHOULD
LIMIT THE THREAT OF SEVERE WEATHER.

WITH LOSS OF HEATING...AND DRIER AIR TRYING TO MAKE ITS WAY IN AT
THE LOWER LEVELS TUESDAY NIGHT...ANY LINGERING CONVECTION WILL END.
CLOUDS WILL DECREASE AND WINDS WILL BE WEAK AND WILL DROP OFF...SO
VALLEY FOG MAY BE A PROBLEM ON TUESDAY NIGHT IF THERE IS ENOUGH
PRECIP TO HAVE OUR SURFACE AIR THOROUGHLY MOISTENED GOING INTO THE
NIGHT.

WHAT IS LEFT OF THE FRONTAL BOUNDARY WILL START A NORTHWARD RETREAT
ON WEDNESDAY. THIS WILL BRING A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS TO MUCH OF THE AREA. THE WRF AND SREF BRING PRECIP
FURTHER NORTH ON WEDNESDAY THAN THE GFS. HOWEVER...THE 00Z GFS
ENSEMBLE PRECIP MEAN DID SHOW PRECIP OVER MUCH OF THE FORECAST
AREA...ESPECIALLY SOUTH. HAVE USED A SLIGHT CHANCE IN ALL AREAS
EXCEPT THE EXTREME NORTH. WITH LOSS OF HEATING AND LACK OF STRONG WX
SYSTEMS...MOST PRECIP SHOULD AGAIN DIE OUT WEDNESDAY NIGHT.

.LONG TERM.../THURSDAY THROUGH MONDAY/

GFS/ECWMF/CANADIAN/NOGAPS SHOW VARYING DEGREES OF NORTHWEST FLOW
BEHIND A SHORTWAVE ENTERING OUR VICINITY LATE SAT (ROUGHLY)...AND
THAT AFTER TEMPORARILY REBUILDING THE RIDGE DURING THE LATTER HALF
OF THE WORK WEEK. 00Z AND 12Z ECMWF ARE CURRENTLY OUTLIERS WITH A
HIGHER AMPLITUDE PATTERN THOUGH THE 12Z RUN DID WAVER A BIT WITH A
WEAKER RIDGE FOR THE SHORTWAVE TO PUNCH THROUGH...WHICH IT DOES BY
12Z SUN. CHANCE OF THUNDER TO BE FAIRLY PERSISTENT UNTIL NORTHWEST
FLOW KICKS IN PROBABLY LATE ON SAT. GENERALLY COOLER/DRIER ONCE THAT
OCCURS BUT HOW MUCH COOLER IS MUCH IN QUESTION. MOST GFS ENSEMBLE
MEMBERS SHOW THE SHORTWAVE DIGGING MORE THAN THE 12Z GFS OPERATIONAL
RUN AND THEIR TEMPERATURES ARE ACCORDINGLY LOWER. MAX TEMPERATURES
CLOSE TO 80 LIKE MEX SHOWS MIGHT BE MORE ACCURATE THAN THOUGHT AT
FIRST. WILL WAIT ANOTHER DAY AND SEE IF THIS TREND STICKS.

&&

.AVIATION.../00Z TO 24Z/

ISOLATED THUNDERSTORMS REMAIN OVER THE REGION AS INSTABILITY AND A
WEAK SW/V ROTATING AROUND THE WESTERN ATLANTIC RIDGE INTERACT...THOUGH
SO FAR THEY HAVE NOT IMPACTED THE TAF SITES. ADDITIONAL CONVECTION
OVER MIDDLE TN AND CENTRAL KY COULD POSSIBLY AFFECT THE TAF SITES
IN THE FIRST 4 HOURS OF THE TAF PERIOD IF THEY HOLD TOGETHER AND WENT
WITH VCTS AND A CB GROUP. BETWEEN 4Z AND AROUND 12Z...WENT WITH VCSH
AND A CB CLOUD GROUP AS A LULL IS ANTICIPATED BEFORE THE COLD FRONT
REACHES CENTRAL KY. THE CHANCE FOR CONVECTION WILL THEN INCREASE...WITH
16Z TO 20Z TIMEFRAME THE BEST FOR ANY CONVECTION ON STATION AT THE
TAF SITES. WINDS SHOULD ALSO SHIFT TO THE NW TO NNW LATE IN THE
PERIOD WITH FROPA AROUND 20Z.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...HAL/JP
LONG TERM....GV
AVIATION...JP
Hazardous weather outlook, Jun 9, 10:05 PM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
1005 PM EDT MON JUN 9 2008

KYZ058>060-068-069-104-106>114-119-120-101000-
ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-ELLIOTT-MORGAN-JOHNSON-
WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-MARTIN-PIKE-
1005 PM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE TUESDAY INTO TUESDAY EVENING...
WEDNESDAY AFTERNOON AND EVENING...AND FRIDAY THROUGH SATURDAY.
SOME STORMS ON TUESDAY MAY CONTAIN STRONG GUSTY WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ044-050>052-101000-
FLEMING-MONTGOMERY-BATH-ROWAN-
1005 PM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THERE IS CHANCE OF THUNDERSTORMS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE TUESDAY...WEDNESDAY AFTERNOON AND
EVENING...AND FRIDAY THROUGH SATURDAY. SOME STORMS ON TUESDAY MAY
CONTAIN STRONG GUSTY WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ079-080-083>088-115>118-101000-
PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-PERRY-CLAY-
LESLIE-LETCHER-
1005 PM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE TUESDAY INTO TUESDAY EVENING...
WEDNESDAY AFTERNOON AND EVENING...THURSDAY AFTERNOON...AND FRIDAY
THROUGH SATURDAY. SOME STORMS ON TUESDAY MAY CONTAIN STRONG GUSTY
WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

HAL/SCHOETTMER

In the hours before

Special weather statement, Jun 9, 11:59 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1159 PM EDT MON JUN 9 2008

KYZ080-084-085-100445-
LAUREL-WHITLEY-MCCREARY-
1159 PM EDT MON JUN 9 2008

...A STRONG THUNDERSTORM TO AFFECT SOUTHWESTERN LAUREL AND WESTERN
WHITLEY AND EASTERN MCCREARY COUNTIES THROUGH 1245 AM EDT TUESDAY
MORNING...

AT 1159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN JACKSON
SHOWED A STRONG THUNDERSTORM LOCATED NEAR STRUNK...MOVING NORTHEAST
AT 29 MPH.

THIS STORM WILL BE NEAR HOLLYHILL AROUND 1205 AM EDT...DUCKRUN AROUND
1215 AM EDT...BOUNTY AROUND 1220 AM EDT...KRUPP AROUND 1225 AM
EDT...AND CUMBERLAND FALLS S.P. AROUND 1230 AM EDT.

RESIDENTS CAN EXPECT UP TO ONE HALF INCH OF RAIN...GUSTY WINDS OF 40
TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

WJM
Special weather statement, Jun 10, 12:03 AM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1203 AM EDT TUE JUN 10 2008

KYZ080-086-116-100445-
LAUREL-CLAY-KNOX-
1203 AM EDT TUE JUN 10 2008

...A STRONG THUNDERSTORM TO AFFECT CLAY AND SOUTHEASTERN LAUREL AND
WESTERN KNOX COUNTIES THROUGH 1245 AM EDT TUESDAY MORNING...

AT 1203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN JACKSON
SHOWED A STRONG THUNDERSTORM NEAR INDIAN CREEK...MOVING NORTHEAST AT
29 MPH.

THIS STORM WILL BE NEAR GARRICH AROUND 1210 AM EDT...KNOXFORK AROUND
1215 AM EDT...GIBBS AROUND 1220 AM EDT...TEDDERS AROUND 1225 AM
EDT...AND BUSH AROUND 1230 AM EDT.

RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 40 TO 50
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

WJM
Special weather statement, Jun 10, 12:48 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1248 AM EDT TUE JUN 10 2008

KYZ044-050-051-100530-
FLEMING-BATH-MONTGOMERY-
1248 AM EDT TUE JUN 10 2008

...A LINE OF STRONG THUNDERSTORMS TO AFFECT FLEMING...NORTHWESTERN
BATH...AND EXTREME NORTHWESTERN MONTGOMERY COUNTIES THROUGH 130 AM
EDT TUESDAY MORNING...

AT 1248 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN JACKSON
SHOWED STRONG THUNDERSTORM LOCATED ALONG A LINE EXTENDING FROM 12
MILES NORTH OF NEPTON TO COWAN TO 7 MILES WEST OF
SHARPSBURG...MOVING NORTHEAST AT 38 MPH.

THE STORMS WILL BE NEAR REYNOLDSVILLE AROUND 100 AM EDT...PECKS RIDGE
AROUND 105 AM EDT...WYOMING AROUND 110 AM EDT...TILTON AROUND 115 AM
EDT...AND RINGOS MILLS AROUND 120 AM EDT.

RESIDENTS CAN EXPECT UP TO ONE HALF INCH OF RAIN...GUSTY WINDS OF 40
TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

WJM
Special weather statement, Jun 10, 1:08 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
108 AM EDT TUE JUN 10 2008

KYZ050-058>060-069-111-100600-
MONTGOMERY-MENIFEE-POWELL-ESTILL-LEE-JACKSON-
108 AM EDT TUE JUN 10 2008

...A STRONG THUNDERSTORM TO AFFECT SOUTHEASTERN MONTGOMERY AND
WESTERN MENIFEE AND POWELL AND ESTILL AND NORTHWESTERN LEE AND NORTH
CENTRAL JACKSON COUNTIES THROUGH 200 AM EDT TUESDAY MORNING...

AT 108 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN JACKSON
SHOWED A STRONG THUNDERSTORM LOCATED NEAR BLANTON FLATS...MOVING
NORTHEAST AT 33 MPH.

THIS STORM WILL BE NEAR WAGERSVILLE AROUND 115 AM EDT...DOE CREEK
AROUND 120 AM EDT...PITTS AROUND 125 AM EDT...FITCHBURG AROUND 130 AM
EDT...AND KNOWLTON AROUND 135 AM EDT.

RESIDENTS CAN EXPECT UP TO ONE HALF INCH OF RAIN...GUSTY WINDS OF 40
TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

WJM
Special weather statement, Jun 10, 1:15 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
115 AM EDT TUE JUN 10 2008

KYZ079-080-083-084-100600-
PULASKI-LAUREL-WAYNE-MCCREARY-
115 AM EDT TUE JUN 10 2008

...A STRONG THUNDERSTORM TO AFFECT EASTERN PULASKI...SOUTHWESTERN
LAUREL...EASTERN WAYNE AND WESTERN MCCREARY COUNTIES THROUGH 200 AM
EDT TUESDAY MORNING...

AT 115 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN JACKSON
INDICATED A STRONG THUNDERSTORM LOCATED NEAR GRIFFIN...MOVING
NORTHEAST AT 36 MPH.

THIS STORM WILL BE NEAR SLAVENS AROUND 120 AM EDT...RITNER AROUND 125
AM EDT...DELTA AROUND 130 AM EDT...PARKERS LAKE AROUND 135 AM
EDT...AND GREENWOOD AROUND 140 AM EDT.

RESIDENTS CAN EXPECT UP TO ONE HALF INCH OF RAIN...GUSTY WINDS OF 40
TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

WJM
Special weather statement, Jun 10, 1:25 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
125 AM EDT TUE JUN 10 2008

KYZ080-085-086-116-100630-
LAUREL-WHITLEY-CLAY-KNOX-
125 AM EDT TUE JUN 10 2008

...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT SOUTHERN CLAY...
SOUTHEASTERN LAUREL...WESTERN KNOX...AND WHITLEY COUNTIES THROUGH
230 AM EDT TUESDAY MORNING...

AT 125 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN JACKSON
SHOWED A CLUSTER OF STRONG THUNDERSTORMS LOCATED NEAR MOUNTAIN
ASH...MOVING NORTHEAST AT 36 MPH. ADDITIONAL STRONG STORMS WERE
MOVING NORTHEAST OUT OF TENNESSEE.

THIS STORM WILL BE NEAR EMLYN AROUND 130 AM EDT...YADEN AROUND 135 AM
EDT...PERKINS AROUND 140 AM EDT...PERMON AROUND 145 AM EDT...AND
INDIAN CREEK AROUND 150 AM EDT.

RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 40 TO 50
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

WJM

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:43 PM EDTSevere Thunderstorm WarningJKLClay, Leslie, Perry32 min
Jun 10, 12:02 AM EDTSevere Thunderstorm WarningJKLMcCreary, Whitley28 min
Jun 10, 12:22 AM EDTSevere Thunderstorm WarningJKLClay, Knox23 min
Jun 10, 12:30 AM EDTSevere Thunderstorm WarningJKLLaurel, Whitley30 min
Jun 10, 12:45 AM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Lee, Owsley, Perry30 min
Jun 10, 12:59 AM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Owsley, Rockcastle31 min
Jun 10, 1:13 AM EDTSevere Thunderstorm WarningJKLBreathitt, Magoffin, Wolfe32 min
Jun 10, 1:44 AM EDTSevere Thunderstorm WarningJKLBreathitt, Magoffin31 min
Jun 10, 1:56 AM EDTSevere Thunderstorm WarningJKLClay, Knox, Laurel34 min
Jun 10, 1:59 AM EDTSevere Thunderstorm WarningJKLBreathitt, Magoffin, Morgan, Wolfe31 min
Jun 10, 2:08 AM EDTSevere Thunderstorm WarningJKLJohnson, Magoffin, Morgan37 min
Jun 10, 2:13 AM EDTSevere Thunderstorm WarningJKLClay, Knox32 min
Jun 10, 2:19 AM EDTSevere Thunderstorm WarningJKLElliott, Morgan26 min
Jun 10, 2:29 AM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Lee, Owsley31 min
Jun 10, 2:39 AM EDTAreal Flood AdvisoryJKLClay, Knox, Laurel, Owsley, Whitley4 hr
Jun 10, 4:02 AM EDTAreal Flood AdvisoryJKLBath, Estill, Jackson, Laurel, Lee, Menifee and 6 more3 hr
Jun 10, 4:00 PM EDTSevere Thunderstorm WarningJKLPike30 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.